Ask an expert
Question

25 Jul 2005

Advice needed Urgently
Hi ladies

I am on the pill (Femodene) however I have missed taking my since last wednesday due to me being sick, I started bleeding on Saturday morning. I have started taking the pill again today. Should I be concerned and see my doctor or this normal.
I have had intercourse in this few days, I am still bleeding as though I have m periods....
Answer 392 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The bleeding is because you stopped the Pill. You will not be protected because of the break in taking the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.